Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Feb 27, 2021, 7:00 PM CST for Hickman County, Perry County, Tennessee. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 27, 2021, 7:00 PM CST (01:00 UTC)
- Expired
- Feb 27, 2021, 7:45 PM CST
- In force
- 45 min
- Issued by
- NWS Nashville, TN
Counties Hickman County, TN, Perry County, TN
The radar
The Ft Campbell radar (KHPX), 114 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 527 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
695
WWUS84 KOHX 280100
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
700 PM CST Sat Feb 27 2021
TNZ024-056-057-280145-
Hickman TN-Humphreys TN-Perry TN-
700 PM CST Sat Feb 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR PERRY...SOUTHERN HUMPHREYS AND
HICKMAN COUNTIES UNTIL 745 PM CST...
At 700 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Parsons, or 13 miles east of Natchez Trace State
Forest, moving east at 35 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Centerville, Linden, Hurricane Mills, Lobelville, Mousetail Landing
State Park, Pinewood, Pleasantville, Nunnelly, Bucksnort and I-40
Near The Tennessee River.
This includes Interstate 40 between mile markers 136 and 162.
LAT...LON 3566 8802 3572 8804 3577 8798 3583 8797
3587 8794 3593 8793 3594 8794 3613 8755
3602 8755 3599 8753 3598 8747 3569 8730
3568 8732 3564 8756 3565 8757 3565 8759
3563 8762 3556 8800 3562 8804
TIME...MOT...LOC 0100Z 247DEG 32KT 3573 8803
$$
BarnwellWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Feb 27, 4:52 PM CST, 2 hours 8 minutes earlier.
Area forecast discussion, Feb 27, 4:52 PM CST, 2 hours 8 minutes before
Area Forecast Discussion National Weather Service Nashville TN 452 PM CST Sat Feb 27 2021 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... Went with a blended model solution through next Saturday afternoon. Good initialization and generally good solution agreement. Big player in this potential significant rainfall event unfolding across mid state region through early Monday will still be a surface warm front moving well north of mid state region tonight, shifting heavier rain axis up into Ohio Valley. Trailing this warm front is a cold front that will drop into mid state region later Sunday, and then work south of our area overnight. Late Sunday/Sunday night will be our biggest threat of flooding as most of expected rainfall will come during that period and some river flooding possibly continuing well through next work week. Severe parameters also a bit enhanced for Sunday afternoon into Sunday evening across our area. Afternoon high temps on Sunday expected to sore into mid 70s south with a good amount of instability and favorable lapses rates for strong to severe convection development, especially if rainfall does not move into this portion of mid state region until late afternoon hours allowing for increased atmospheric instability due to enhanced diurnal heating influences. SPC has placed entire mid state region in a marginal risk during Sunday afternoon through Sunday evening time frame. Still looks like all this rain will end as Monday morning hours progress. Past and future QPF have been quite consistent over the previous few model runs giving our area a total rainfall event of 2-4 inches, with isolated 4+ inches possible. Thus a Flood Watch continues from 12Z Sunday through 12Z Monday for most of mid state region expect south central and southeast counties where lesser amounts are expected. This developing weather pattern will result in unseasonably warm lows are tonight as low level warm air advection becomes increasingly established. Lows tonight will actually be higher than seasonal normal high temperatures! Lows tonight will range upper 50s north to lower 60s south. Highs on Sunday will range from upper 60s north to mid 70s south. Lows Sunday night will fall into low to mid 40s as surface frontal passage occurs. As a cold air advection pattern from our north settles into mid state region as Monday progresses, highs will be actually a few degrees cooler than seasonal normal values generally in lower 50s. Following this system, potential of scattered showers will continue across mid state region through Tuesday night as now both latest GFS/ECMWF solutions move a system across mid state region as Tuesday night progresses. Dry conditions should finally prevail across our area Wednesday through Thursday afternoon as upper level ridging influences build across mid state region. Also noted is now better agreement between latest GFS/ECMWF solution as next weekend approaches. However will still maintain forecast consistency with mentioning just a chance of showers across mid state region Thursday night through Friday night. Temperatures are expected to stay around seasonal normal values Tuesday through next Saturday afternoon. Maybe some wintry precipitation mix working in during Tuesday and Wednesday morning hours, but no significant accumulations expected. Mid state continues to get a break from Old Man Winter! && .AVIATION... 00Z TAF DISCUSSION. Rainfall will pick up in coverage and intensity this evening as a warm front lifts northward toward and through the taf sites. There could perhaps be a rumble of thunder but will keep the tafs with SHRA for now. Otw, look for coverage to decrease after 06Z with VCNTY usage, although IFR cigs will remain. Also, wind speeds will pick up a bit and low level wind shear inclusion will be required. Rain will pick up again toward the very end of the taf period in our northwest as the main frontal boundary approaches. && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch from Sunday morning through late Sunday night for Cannon-Cheatham-Clay-Cumberland-Davidson-De Kalb-Dickson- Fentress-Hickman-Houston-Humphreys-Jackson-Lawrence-Lewis-Macon- Maury-Montgomery-Overton-Perry-Pickett-Putnam-Robertson- Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne- White-Williamson-Wilson. && DISCUSSION......JB Wright AVIATION........21
Hazardous weather outlook, Feb 27, 4:09 AM CST, 14 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 409 AM CST Sat Feb 27 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-281130- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 409 AM CST Sat Feb 27 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Showers, and possibly a strong storm or two across the north, are likely today into the evening. The flood threat through tonight however remains low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. 1 to 3+ inches of rain is likely Sunday and Sunday night. These rainfall amounts could cause flooding in some areas, along with likely rises on area rivers starting late Sunday and lasting well into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 07
In the hours before
Special weather statement, Feb 27, 7:00 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
700 PM CST Sat Feb 27 2021
TNZ024-056-057-280145-
Hickman TN-Humphreys TN-Perry TN-
700 PM CST Sat Feb 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR PERRY...SOUTHERN HUMPHREYS AND
HICKMAN COUNTIES UNTIL 745 PM CST...
At 700 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Parsons, or 13 miles east of Natchez Trace State
Forest, moving east at 35 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Centerville, Linden, Hurricane Mills, Lobelville, Mousetail Landing
State Park, Pinewood, Pleasantville, Nunnelly, Bucksnort and I-40
Near The Tennessee River.
This includes Interstate 40 between mile markers 136 and 162.
LAT...LON 3566 8802 3572 8804 3577 8798 3583 8797
3587 8794 3593 8793 3594 8794 3613 8755
3602 8755 3599 8753 3598 8747 3569 8730
3568 8732 3564 8756 3565 8757 3565 8759
3563 8762 3556 8800 3562 8804
TIME...MOT...LOC 0100Z 247DEG 32KT 3573 8803
BarnwellThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 7:25 PM CST | Areal Flood Advisory | OHX | Hickman, Perry | 2 hr |
| Feb 27, 7:31 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Maury, Rutherford, Williamson | 3 hr |
| Feb 27, 7:52 PM CST | Flash Flood Warning | OHX | Dickson, Hickman, Perry | 3 hr |
| Feb 27, 8:07 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Rutherford, Williamson | 3 hr |
| Feb 27, 8:12 PM CST | Special Weather Statement | OHX | Hickman | 48 min |
| Feb 27, 8:16 PM CST | Areal Flood Advisory | OHX | Smith, Trousdale, Wilson | 3 hr |
| Feb 27, 8:40 PM CST | Flash Flood Warning | OHX | Smith, Wilson | 3 hr |
| Feb 27, 8:59 PM CST | Areal Flood Advisory | OHX | Davidson, Sumner, Trousdale, Wilson | 3 hr |
| Feb 27, 9:08 PM CST | Areal Flood Advisory | OHX | Jackson, Smith | 112 min |
| Feb 27, 10:01 PM CST | Flash Flood Warning | OHX | Davidson, Sumner, Trousdale, Wilson | 119 min |
| Feb 28, 12:36 AM CST | River Flood Advisory | OHX | Davidson | 3 days |
| Feb 28, 12:47 AM CST | River Flood Advisory | OHX | Hickman | 3 hr |
| Feb 28, 9:43 AM CST | River Flood Advisory | OHX | Davidson | 64 hr |
| Feb 28, 2:44 PM CST | Special Weather Statement | OHX | Macon | 31 min |
| Feb 28, 3:11 PM CST | Special Weather Statement | OHX | Macon | 34 min |
| Feb 28, 5:55 PM CST | Flash Flood Warning | OHX | Houston, Humphreys, Montgomery, Robertson, Stewart | 4 hr |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.